# SDR CALA2022052001284

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 73,818 hours, 30,743 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5348004320400
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NTF ON AFT WET AREA, CORROSION FOUND ON PREVIOUS REPAIR OF L2 DOOR SILL BEAM, EVALUATION IS RECORDED UNDER LP# 8445827. PERFORMED INSTALLATION OF REPAIR PARTS OH LH DOOR 2 SILL BEAM FR.68 IAW A320-200 SRM 53-41-14-300-001 REV 140, AS NOTED ON LTPR NR# 5001153769-0010.
